# SDR SWIA200110480

- Difficulty date: December 26, 2001
- Submitted: December 28, 2001
- Operation: Air carrier
- Aircraft: N236SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120312
- Aircraft time: 14,435 hours, 20,025 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

DUE TO REPORT OF SMOKE IN THE LAV AREA AND SMOKE DETECTOR GOING OFF CONTINUOUSLY FOR THREE MINUTES INFLIGHT, INSPECT CABIN FOR SOURCE OF SMOKE  AND CORRECT ANY DISCREPANCIES.  LAV SMOKE DETECTOR ALARM SOUNDED DURING CRUISE.  F/A AND PAX SMELLED SMOKE.  ALARM SOUNDED AROUND 3 MINUTES.  SMOKE SMELL WENT AWAY DURING DESCENT.  INSPECTED AIRCRAFT FOR ELECTRICAL AND HEAT DAMAGE OR SIGNS OF MALFUNCTION THAT WOULD CAUSE SMOKE OR SMELL OF SMOKE IN CABIN, NONE FOUND.  OPERATIONAL CHECK OF ALL LOCAL SYSTEMS CHECKS GOOD.
